# SDR AALA202412022971

- Difficulty date: December 1, 2024
- Submitted: December 2, 2024
- Operation: Air carrier
- Aircraft: N835NN
- Make and model: Boeing 737823
- Aircraft serial: 29577
- Aircraft time: 43,280 hours, 18,274 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Screw
- Condition: Loose
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR 1 L DOOR FRAME GUST LOCK DIFFICULT TO UNLOCK PRIOR TO CLOSING MAIN BOARD DOOR. UPON A CLOSER EXAMINATION FOUND FORWARD ENTRY DOOR GUIDE ARM SCREW LOOSE, RESECURED SCREW. PER AMM 52-11-21.
